Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 130, NWS Hastings, NE

May 19, 2012Adams County, Clay County, Webster County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 19, 2012, 4:19 PM CDT for Adams County, Clay County, Webster County, Nebraska. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2012, 4:19 PM CDT (21:19 UTC)
Expired
May 19, 2012, 5:00 PM CDT
In force
41 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Adams County, NE, Clay County, NE, Webster County, NE

The radar

The Grand Island radar (KUEX), 20 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 4:20 PM CDTHAIL 1.5Blue Hill, NE
May 19, 4:30 PM CDTHAIL 1.754 E Blue Hill, NEDELAYED REPORT FROM SEVERE STORMS ON THE 19TH. GOLF BALL SIZE HAIL FOR NEARLY 20 MINUTES STARTING AROUND 430 PM. TIME ESTIMATED FROM RADAR. SEVERE DAMAGE TO CROPS AND BUILDINGS. FROM NERAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 3:25 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2012-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2012-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 348 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
438 J/kg
Mixed-layer CIN
-453 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
348 m²/s²
0-3 km storm-relative helicity
455 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

402 
WUUS53 KGID 192119
SVRGID
NEC001-035-181-192200-
/O.NEW.KGID.SV.W.0130.120519T2119Z-120519T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
419 PM CDT SAT MAY 19 2012

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA...
  WESTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHEASTERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 500 PM CDT

* AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR BLUE HILL...OR 19 MILES SOUTH OF HASTINGS...AND MOVING
  NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HASTINGS...AYR...GLENVIL AND INLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4069 9836 4056 9808 4021 9842 4031 9862
TIME...MOT...LOC 2119Z 211DEG 17KT 4034 9846
WIND...HAIL 60MPH 1.50IN

$$

HEINLEIN
2 follow-up statements
548 
WWUS53 KGID 192149
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
449 PM CDT SAT MAY 19 2012

NEC001-035-181-192200-
/O.CON.KGID.SV.W.0130.000000T0000Z-120519T2200Z/
CLAY NE-WEBSTER NE-ADAMS NE-
449 PM CDT SAT MAY 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
ADAMS...NORTHEASTERN WEBSTER AND WEST CENTRAL CLAY COUNTIES UNTIL 500
PM CDT...

AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7
MILES EAST OF AYR...OR 13 MILES SOUTH OF HASTINGS...MOVING NORTHEAST
AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  HASTINGS...GLENVIL AND INLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4028 9836 4047 9851 4069 9836 4056 9808
TIME...MOT...LOC 2149Z 211DEG 17KT 4041 9831
WIND...HAIL 60MPH 1.50IN

$$
HEINLEIN
290 
WWUS53 KGID 192205
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
505 PM CDT SAT MAY 19 2012

NEC001-035-181-192214-
/O.EXP.KGID.SV.W.0130.000000T0000Z-120519T2200Z/
CLAY NE-WEBSTER NE-ADAMS NE-
505 PM CDT SAT MAY 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ADAMS...NORTHEASTERN
WEBSTER AND WESTERN CLAY COUNTIES HAS EXPIRED...

THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLAY...NORTHWESTERN 
NUCKOLLS...AND NORTHEASTERN WEBSTER COUNTIES IS STILL IN EFFECT 
UNTIL 530 PM CDT. 

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4028 9836 4047 9851 4069 9836 4056 9808
TIME...MOT...LOC 2149Z 211DEG 17KT 4041 9831

$$

HEINLEIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:26 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, May 19, 2:26 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
226 PM CDT SAT MAY 19 2012

.SHORT TERM...REST OF TODAY THROUGH SUNDAY. PRIMARY FORECAST
CONCERN LIES WITH THUNDERSTORM CHANCES THROUGH THIS EVENING.

UPPER LEVEL PROFILER AND SATELLITE DATA NOT SHOWING ANY SURPRISES
EARLY THIS AFTERNOON...WITH THE SYSTEM OF INTEREST STARTING TO
PUSH OUT OF CO AND ONTO THE PLAINS...AND ACTIVITY IS ALREADY
ONGOING ACROSS PORTIONS OF SWRN NEB/WRN KS AND MOVING TOWARD THE
WRN EDGE OF THE CWA. AT THE SFC...MAIN FRONT MADE PRETTY GOOD
EASTWARD PROGRESS THIS MORNING...MAKING IT ABOUT HALFWAY THROUGH
THE CWA...WHERE IT HAS SINCE SLOWED/STALLED OUT. WARMER MID LEVEL
TEMPS HAVE KEPT THE AREA IN THE PROXIMITY OF THE FRONT CAPPED OFF
SO FAR...BUT THAT ISNT EXPECTED TO LAST TOO MUCH LONGER AS THE
UPPER LEVEL TROUGH APPROACHES. EVEN WITH PLENTY OF CLOUD COVER IN
PLACE...TEMPS CLIMBING WELL INTO THE 70S AND LOWER 80S ALONG WITH
DEWPOINTS APPROACHING/AT 60 DEGREES HAS RESULTED IN INSTABILITY
VALUES NEAR/+ 2000 J/KG ALONG AND AHEAD OF THE FRONT WITH WEAKER
SHEAR...WITH LESS INSTABILITY BUT BETTER SHEAR SET UP BEHIND THE
FRONT.

THIS SURFACE FRONT WILL REMAIN THE PRIMARY FOCUS FOR CONVECTIVE
DEVELOPMENT THIS AFTERNOON/EVENING...BUT WILL ALSO HAVE TO KEEP AN
EYE ON THE ONGOING ELEVATED ACTIVITY TO THE WEST. SHORT TERM/HIRES
MODELS REMAIN IN GOOD AGREEMENT SHOWING THE E/SE HALF OF THE CWA
BEING PRIMARILY IMPACTED BY ANY ACTIVITY ASSOCIATED WITH THE
FRONT...WHERE HAIL/WIND AND AN ISO TOR WILL REMAIN A CONCERN.
HAIL/WIND WOULD BE THE CONCERNS WITH THE ACTIVITY FURTHER WEST.
PRECIPITATION IS EXPECTED SHIFT OFF TO THE E/NE...AND SHIFT OUT
OF THE CWA NEAR/IF NOT BEFORE MIDNIGHT.

ONCE WE GET PAST MIDNIGHT TONIGHT AND THROUGH TOMORROW...DRY
FORECAST REMAINS IN PLACE...WITH SLIGHT NORTHWESTERLY FLOW SETTING
UP IN THE UPPER LEVELS BEHIND THIS LATEST TROUGH AXIS AND AHEAD OF
WEAK RIDGING DEVELOPING OVER THE ROCKIES. ONCE THE SFC FRONT
PUSHES  OUT OF THE CWA...HIGH PRESSURE SETTLES IN FROM THE
WEST...AND IS EXPECTED TO BE CENTERED OVER THE CENTRAL PLAINS
THROUGH THE DAY. THIS WILL KEEP WINDS GENERALLY NORTHERLY...WITH
SPEEDS ARND 10 MPH...AND WITH COOLER AIR ACCOMPANYING THIS SFC
HIGH...TEMPERATURES ARE EXPECTED TO 'ONLY' TOP OUT IN THE LOW/MID
70S...OR NEAR AVERAGE FOR THIS TIME OF YEAR.

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY.

FOR SUNDAY THROUGH TUESDAY NIGHT...UPPER LEVEL RIDGING SHOULD BE A
STRONG INFLUENCE ON KEEP OUR WEATHER DRY WITH A SURFACE TROUGH
IN THE LEE OF THE ROCKY MOUNTAINS DEVELOPING DURING THIS PERIOD.
TUESDAY MAY VERY WELL BE THE WARMEST DAY WITH 850 MB BEING THE
WARMEST AHEAD OF LEE TROUGH AND AN APPROACHING COLD FRONT.
ALSO...TUESDAY AFTERNOON WILL BE QUITE WINDY WITH AN INCREASING
PRESSURE GRADIENT...ESPECIALLY WEST OF HIGHWAY 281.

THE UPPER LEVEL PATTERN BECOMES QUITE AMPLIFIED BY WEDNESDAY.
MODELS  ARE IN GOOD AGREEMENT THAT A MEAN LONGWAVE TROUGH
DEVELOPS IN THE WESTERN UNITED STATES AND A LONGWAVE RIDGE TO THE
EAST. THE GFS IS MORE EARLY AND AGGRESSIVE THAN THE ECMWF AT
EJECTING PIECES OF ENERGY INTO THE PLAINS...WHICH WILL LEAD TO AT
LEAST LOW CHANCES OF PRECIPITATION FROM WEDNESDAY INTO THE REST OF
THE LONG TERM FORECAST. AT THE SURFACE...A WARM FRONT IS FORECAST
TO PASS EAST OF THE CWA BY SOMETIME WEDNESDAY...WITH A COLD FRONT
IN WESTERN NEBRASKA PREDICTED TO STALL SOMEWHERE JUST WEST OF THE
CWA. THE RIDGE TO THE EAST OF THE CWA SHOULD SHUNT MOISTURE RETURN
TO AT LEAST SOME EXTENT...CALLING INTO QUESTION THE CHANCES OF
SEVERE WEATHER AND FOR THAT MATTER...PRECIPITATION. MOISTURE
SHOULD EVENTUALLY MAKE A RETURN WITH THE STALLED BOUNDARY HANGING
AROUND THE REGION INTO THE WEEKEND. DETERMINING SEVERE CHANCES
WILL BE DICEY...BUT STORMS WEDNESDAY AFTERNOON AND EVENING COULD
BE STRONG TO SEVERE...ESPECIALLY AS THE LOW-LEVEL JET KICKS IN
WEDNESDAY EVENING. THE PLACEMENT OF THE BAROCLINIC ZONE WILL BE
CRUCIAL IN DETERMINING SEVERE WEATHER CHANCES FURTHER OUT THAN
WEDNESDAY. SHEAR NEAR THE BOUNDARY SHOULD BE AMPLE FOR SEVERE
WEATHER...BUT INSTABILITY SEEMS TO BE THE LIMITING FACTOR HERE.
NORTHERN AND WESTERN AREAS OF THE CWA HAVE POTENTIAL TO BE COOLER
THAN THE REST IF THE BOUNDARY DRAPES INTO OUR CWA.

&&

.AVIATION...18Z TAF. PRIMARY CONCERN FOR THIS TAF PERIOD LIES WITH
THUNDERSTORM CHANCES. AN UPPER LEVEL STORM SYSTEM PUSHING OUT OF
THE ROCKIES WILL BRING INCREASING THUNDERSTORM CHANCES TO THE
TERMINAL AREA THIS AFTERNOON AND INTO THE EARLY EVENING...AND HAVE
VC MENTION AS WELL AS A TEMPO GROUP MENTIONED. THE SURFACE COLD
FRONT HAS PUSHED SOUTH OF THE TERMINAL...WINDS WILL BE GUSTY THIS
AFTERNOON...AND WILL REMAIN NORTH/NORTHWESTERLY THROUGH THIS TAF
PERIOD. OUTSIDE OF MVFR CIGS BEING POSSIBLE THIS AFTERNOON/EVENING
AS THE STORM SYSTEM PASSES...VFR CONDITIONS EXPECTED.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 19, 2:31 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
231 PM CDT SAT MAY 19 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
201215-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
231 PM CDT SAT MAY 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE
OUTLOOK AREA THIS AFTERNOON AND CONTINUING INTO THE MID TO LATE
EVENING HOURS. THUNDERSTORM WIND GUSTS TO 70 MPH...HAIL TO THE
SIZE OF GOLF BALLS...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

TUESDAY AFTERNOON WILL BE WINDY. WIND WILL BLOW FROM THE SOUTH AT
SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE
EXPECTED...ESPECIALLY WEST OF HIGHWAY 281.

THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON THROUGH SATURDAY.
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY
AFTERNOON AND EVENING. ALTHOUGH PREDICTABILITY IS LOW...STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING...DURING THE TIME PERIOD OF THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ANTICIPATED THIS AFTERNOON AND
EVENING ACROSS THE OUTLOOK AREA.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

ADO/HEINLEIN

In the hours before

Special weather statement, May 19, 2:49 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
249 PM CDT SAT MAY 19 2012

NEZ060-192030-
DAWSON NE-
249 PM CDT SAT MAY 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAWSON COUNTY UNTIL
330 PM CDT...

AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES SOUTHWEST OF GOTHENBURG...OR 36 MILES
WEST OF LEXINGTON...MOVING NORTHEAST AT 35 MPH.

THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WIND GUSTS
OF 60 MPH. THE TRACK OF THIS STORM IS UNCERTAIN AND WILL BE CLOSELY
MONITORED.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GOTHENBURG...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 214.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4105 10022 4105 9996 4083 10023 4104 10023
TIME...MOT...LOC 1948Z 219DEG 31KT 4083 10039

HEINLEIN
Local storm report, May 19, 3:12 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
312 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     HAIL             GOTHENBURG              40.93N 100.16W
05/19/2012  E0.88 INCH       DAWSON             NE   TRAINED SPOTTER

            LOT OF PEA TO NICKEL SIZE HAIL REPORTED.

&&

ODER
Local storm report, May 19, 3:22 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
322 PM CDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             4 NW GOTHENBURG         40.97N 100.22W
05/19/2012  E1.50 INCH       DAWSON             NE   TRAINED SPOTTER

            MOST OF THE HAIL WAS PEA TO NICKEL WITH A FEW UP TO THE
            SIZE OF PING PONG BALLS.

&&

ODER
Special weather statement, May 19, 3:52 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
352 PM CDT SAT MAY 19 2012

NEZ075-085-192130-
ADAMS NE-WEBSTER NE-
352 PM CDT SAT MAY 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ADAMS AND WESTERN
WEBSTER COUNTIES UNTIL 430 PM CDT...

AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF INAVALE...OR 31 MILES SOUTH
OF HASTINGS...MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BLADEN...
  BLUE HILL...
  AYR...
  ROSELAND...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4008 9851 4013 9873 4015 9873 4060 9859
      4053 9828
TIME...MOT...LOC 2052Z 197DEG 21KT 4019 9859

HEINLEIN

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 2:49 PM CDTSpecial Weather StatementGIDDawson41 min
May 19, 2:55 PM CDTSevere Thunderstorm WarningGIDDawson37 min
May 19, 3:52 PM CDTSpecial Weather StatementGIDAdams, Webster38 min
May 19, 4:32 PM CDTSpecial Weather StatementGIDClay43 min
May 19, 4:33 PM CDTSevere Thunderstorm WarningGIDClay, Hamilton42 min
May 19, 4:42 PM CDTSevere Thunderstorm WarningGIDClay, Nuckolls, Webster48 min
May 19, 4:44 PM CDTSpecial Weather StatementGIDWebster31 min
May 19, 4:53 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Nance, Polk, York37 min
May 19, 4:56 PM CDTSevere Thunderstorm WarningGIDNuckolls, Webster49 min
May 19, 5:14 PM CDTSevere Thunderstorm WarningGIDHamilton, Polk, York46 min
May 19, 5:19 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer41 min
May 19, 5:24 PM CDTTornado WarningGIDClay, Fillmore, Nuckolls, Thayer36 min
May 19, 5:29 PM CDTSevere Thunderstorm WarningGIDPolk, York46 min
May 19, 5:29 PM CDTTornado WarningGIDNuckolls31 min
May 19, 5:45 PM CDTSpecial Weather StatementGIDDawson45 min
May 19, 5:56 PM CDTSevere Thunderstorm WarningGIDYork49 min
May 19, 5:57 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer48 min
May 19, 5:59 PM CDTTornado WarningGIDFillmore31 min
May 19, 6:01 PM CDTSevere Thunderstorm WarningGIDDawson44 min
May 19, 6:07 PM CDTSevere Thunderstorm WarningGIDAdams, Hall38 min
May 19, 6:15 PM CDTSevere Thunderstorm WarningGIDPolk30 min
May 19, 6:42 PM CDTSevere Thunderstorm WarningGIDYork21 min
May 19, 6:45 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Merrick30 min
May 19, 6:46 PM CDTAreal Flood AdvisoryGIDClay, Fillmore, Hamilton, York3 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.